# SDR DALA2020120103940

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 11,948 hours, 1,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU AT 4L (101WL4) INOPERABLE.  CORRECTIVE ACTION: R & R EPSU AT 4L (101WL4), PER A350 AMM 33-51.
